# SDR DALA2016022901623

- Difficulty date: February 27, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 45,894 hours, 15,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT EMERGENCY IDENTIFIER HAS BROKEN COVER.  R & R LIGHT ASSY.  OPS CHECKED GOOD.
